# SDR ASAA2018060724973

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,408 hours, 13,206 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000,  FOUND A NR 1 ENGINE FAULT MESSAGE, 73-20341, THE FMV POSITION SIGNAL WAS OUT OF RANGE.  SHORT TIME FAULT.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-25, TASK 803.  NO FAULTS FOUND. THIS WAS AN INTERMITTENT FAULT. NO HISTORY OF THIS FAULT LAST 999 DAYS.
